# SDR CA000621035

- Difficulty date: June 19, 2000
- Submitted: May 7, 2001
- Operation: Air carrier
- Make and model: Cvac 580
- Aircraft time: 77,307 hours
- Engine: Allsn 501D13D
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 3401610703
- Condition: Cracked
- Location: Mlg
- Part time: 77,898 hours, 77,860 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WING LOWER SKIN IN AREA OF MLG DRAG LINK FITTINGS IS TO BE INSPECTED EVERY 4000 FLT HRS.  IN CASE OF ABOVE AC INSPECTIONS NEVER REVEALED ANY DISCREPANCIES.  MLG DRAG LINK FITTINGS (UNDER INSP REQMT OF GENERAL DYNAMICS ALERT SB-57-51) REFERS TO ACCEPTANCE CRITERIAS OF CRACKS IN MLG DRAG LINK FITTINGS (P/N 3401610702 & 3401610703).  RT FITTING OF ABOVE AC FOUND CRACKED MANY YRS AGO AND MONITIORED UNTIL DAMAGES (CRACKS) WERE NO LONGER ACCEPTABLE.  FITTING REMOVED IN MAR 2000.  UPON REMOVAL, LOWER WING SKIN BEHIND FITTING FOUND CRACKED AND CORRODED AND NEEDED REINFORCEMENT.
